Chest pain and high blood pressure are Two Phentermine Side Effects

Phentermine was, at one time, the biggest weight loss pill on the market. The product sold like hot cakes and helped so many men and women shed the pounds fast. But, it didn’t take long to learn that this fast weight loss wasn’t without a price. The dangerous side effects associated with the use of Phentermine, as well as reported incidents with the products, caused an FDA ban of the weight loss supplement.

The side effects of Phentermine use vary from one person to the next, as does the severity. Just because a friend or family member used the supplement without incident doesn’t mean that the same is going to happen for you. There are so many things that affect the side effects and symptoms that you experience using the product. Perhaps it is the blood pressure and pain problems that is the most alarming of the side effects.

Even long after use of Phentermine has stopped, problems with high blood pressure and chest pain may affect you. This can be very alarming to anyone, especially when you suddenly begin experiencing such problems out of the blue. It may also be very hard to determine that the two even go hand in hand.

If you are experiencing chest pain and high blood pressure, do not wait to go to the doctor just to be on the safe side. As they say, it is better to be safe than to be sorry. You want to rule out anything more dangerous and get help for the condition, of course.

In the meantime, follow the ban and leave this product alone. There is a reason for the ban and you do not want to make yourself vulnerable to the risks that the product brings with it. Shedding a few pounds simply isn’t worth it.